# SDR ASOA201000663

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 13,030 hours, 9,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDEWALL SEAT TRACK HAS AREAS OF CORROSION BS 379- BS 533.  CLEANED MAIN CABIN LT SIDEWALL SEAT TRACK FROM BS 379-533 IAW SRM 51-21-06, REMOVED CORROSION ON MAIN CABIN LT SIDE WALL SEAT TRACK FROM BS 379-533 IAW SRM 51-21-06 ORIGINAL MAT .150 REMOVED .015 REMAINING MAT .135 FOUND IN LIMITS IAW SRM 53-21-49. APPLIED ALODINE IAW SRM 51-21-16.
